# SDR YENA20150506099

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 25,883 hours, 15,877 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R5658
- Condition: Failed
- Location: Slats
- Part time: 11,085 hours, 6,986 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, RECEIVED SLAT FAIL AFTER APPROXIMATELY 400 AGL. DIVERTED. R & R RT OTBD SLAT SKEW SENSOR 2 & 3 AND 3 & 4 IAW AMM 27-83-01 AND PERFORMED SLAT CONTROL SYS, ELECTRCAL, RIGGING IAW AMM 27-80-00.  OPS CK GOOD AT THIS TIME WITH NO MESSAGES NOTED.  ACFT OK FOR SERVICE.
